# SDR SWIA201334287

- Difficulty date: August 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 27,897 hours, 23,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POD LIGHT BURNED OUT.  FLT#6538 RELAMPED NR 3 POD LIGHT.
